By Topic

Validation of linear fractional uncertain models: solutions via matrix inequalities

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jie Chen ; Coll. of Eng., California Univ., Riverside, CA, USA ; Shuning Wang

A time domain approach is provided in this paper to tackle the problem of model validation pertaining to uncertain models described by linear fractional transforms. Both unstructured and structured dynamic uncertainties are considered. It is shown that in the first case the problem can be solved by finding a feasible solution to a convex optimization problem, while in the second case it amounts to solving a biaffine matrix inequality problem to which only a convex optimization-based necessary condition is given

Published in:

Automatic Control, IEEE Transactions on  (Volume:41 ,  Issue: 6 )